# SDR 2007FA0000186

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: General aviation
- Aircraft: N2948U
- Make and model: Cessna 172D
- Aircraft serial: 17250548
- Engine: Cont O300D
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Condition: Loose
- Location: Magneto
- Part time: 194 hours
- Component: Magneto, Bendix
- Component part number: 56LN21
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRONZE BUSHING, VERY LOOSE IN DISTRIBUTOR BLOCK AND DISTRIBUTOR ARM WAS CONTACTING PINS IN BLOCK.  MAG WOULD NOT OPERATE CORRECTLY.  (K)
